# SDR SWAA2022012673389

- Difficulty date: July 5, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 21,022 hours, 12,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF UPPER FACE SHEET HAS PEELING FIBER DAMAGE. MRKD / REMOVED AND REPLACED CABIN FLOOR PANEL 241AF PER AMM 53-21-00. REF TASK CARD JPANEL-231-CLOSE FOR OK TO CLOSE.
